# SDR REXA2012110801663

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 11,422 hours, 8,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 6 FEET OF FLOOR TRACK EMERGENCY LIGHT TRIM COVER IS CRACKED AFT OF OVERWING EXITS.  CURRENTLY DEFERRED UNDER DEF-074551-2012.
